MathSciNet Relay Station
MathSciNet bibliographic data
MR867663 35J65
Cerami, G.; Solimini, S.; Struwe, M. Some existence results for superlinear elliptic boundary value problems involving critical exponents. J. Funct. Anal. 69 (1986), no. 3, 289–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement